# SDR HNAA9892793

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 167-182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JAX - FOUND CORROSION ON STRINGER 31 RT BETWEEN STATION 167 AND 182 WITH A LOSS OF 50 PERCENT OF MATERIAL.  REPAIRED IAW RD8-53-1243.  (M)
